# SDR ANCF200700020

- Difficulty date: September 20, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 34,175 hours, 33,543 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Multiple Ind
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF RUN AT 80 KNOTS "AUTO SPOILER FAIL" ANNUNCIATION CAME ON.  AT 95 KNOTS SLAT "DISAG" LIGHT ILLUMINATED SLAT "TO" LIGHT WENT OFF AND "TO" WARNING SOUND: "SLATS" TO WAS DISCONTINUED IAW AMM 27-81-00 PAGE 109 WAS PERFORMED T/S; TO AUTO SPOILER SYSTEM AND AUTO SLAT SYSTEM T/O CONFIGURATION WARNING CHECK WAS OK; RESET AND BITE TO PSEU AND STALL WARNING COMPUTERS OK.
